Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of nebicard

Premium Questions

Dr. Seikhoo Bishnoi MD

Between lonazep and mirtaz 7.5 mgwhich one is good ie has less side effect and which one is not a habit forming.I am 72 yrs old.I dont take my bp tab ie 2.5 mg nebicard for bp after taking ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. V. Kumaravel MD

Hi I am a diabetic and hypertensive male 43 yrs old. I'm also diagnosed with Diabetic neuropathy and have a low serum Pottassium level (3.1). My Doc has suggested (today), Nebicard; Xirtam 40mg, Dytor ... View answer

Answered by : Dr. V. Kumaravel ( Endocrinologist)
Dr. Chandana Krishna MD

what is the side effect if nebicard-25 mg is taken along with 2 tablets of vitaresp ... View answer

Answered by : Dr. Chandana Krishna ( Pediatrician)
Dr.  Sandip Kabra MD

Sir I have done my engioplasty last month and have been advised following medicines 1telmaam twice in a day,ecosprin150, plavix twice a day,atocor one daily, nebicard h one in the morning, but having ... View answer

Answered by : Dr. Sandip Kabra ( General & Family Physician)
Dr.    Shanthi.E MD

). however I have observed sideeffects which turns me off. Side effects includes Headache, Muscle ache etc ... take this medication for prescribed days. What should I do now? also had asked me to change... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)

Public Forum Discussions

Dr. Michelle Gibson James MD

I am 59 years old and I have been taking nebicard 5 mg tablets for nearly five years since my bp is 140/90 my doc has put me on olmezest 40mg I would like to know the side effects of these drugs ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

changed the medication to nebicard 2.5 mg and cilacar 10 mg. Of late, I am getting pimples over my forehead, cheeks and neck. Is this a side effect of cilacar? ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Pavan Kumar Gupta MD

Hi Sir, I am a B.P. and diabetes patient for the last 7 years.my BP is high, 160/95.My doctor advised me use Nebicard-H BP tablets. I am using for the last one year. what are the side effects if I ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.  VENKAT SIVAYOGI MD

,) Tryptomer (once in morning), Nebicard 2.5 (Once in morning) from last one month, but from last week I am feeling swelling in my legs and arms above the elbows. Is it because of some kind of side... View answer

Answered by : Dr. VENKAT SIVAYOGI ( Internal Medicine Specialist)
Dr.  Olsi Taka MD

. Please advise if there are any side effects. Is dizziness and weakness a result of high blood pressure. ...I had been taking Nebicard 5 since 2009 for my High BP. But recently found out that after... View answer

Answered by : Dr. Olsi Taka ( Neurologist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD

Dr.  Aarti Abraham MD

No there is no such side effect.